# SDR DALA2016091006539

- Difficulty date: September 9, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 54,323 hours, 22,511 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 303-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND  FORWARD GALLEY DOOR, FLOOR STRUCTURE, CREASE BEAM HAS SURFACE CORROSION, STATION 303-344. MAINTENANCE  REMOVED AND REPLACED FWD GALLEY CREASE BEAM CHORD I/A/W B737-800 SRM 51-40-02 AND DWG 141A8310 REV D.
